Relative income change and pro-poor growth

Kośny, M and Yalonetzky, G (2015) Relative income change and pro-poor growth. Economia Politica, 32 (3). 311 - 327. ISSN 1120-2890



  • Kośny, M
  • Yalonetzky, G
Copyright, Publisher and Additional Information: (c) The Author(s) 2015. This article is published with open access at This article is distributed under the terms of the Creative Commons Attribution 4.0 International License (, which permits unrestricted use, distribution, and reproduction in any medium, provided you give appropriate credit to the original author(s) and the source, provide a link to the Creative Commons license, and indicate if changes were made.
Keywords: relative income, income distribution, pro-poor growth
  • Accepted: 30 July 2015
  • Published: December 2015
Institution: The University of Leeds
Academic Units: The University of Leeds > Faculty of Business (Leeds) > Economics Division (LUBS) (Leeds)
Depositing User: Symplectic Publications
Date Deposited: 11 Nov 2015 14:55
Last Modified: 12 Feb 2019 13:44
Published Version:
Status: Published
Publisher: Springer International
Identification Number: